# SDR FDEA201107232912

- Difficulty date: July 23, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 76,021 hours, 24,002 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Broken
- Location: Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EVACUATION SLIDE REMOTE PRESSURE PRESS TO TEST INDICATING SYS INOPERATIVE. RELEASED FOR SERVICE IAW MEL: 25-61-01.  FOUND WHITE WIRE AT BATTERY PACK BROKEN.  REPAIRED WHITE WIRE TO BATTERY PACK IAW STANDARD WIRING PRACTICE 20-10-05.  REMOVED AND REPLACED BULBS AND BATTERIES.  L-1 EVACUATION SLIDE PRESSURE PRESS TO TEST INDICATING SYSTEM OPS CHECKED GOOD IAW AMM 25-61-03-5.  OK FOR SERVICE.
